RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 3–10 (Mi mz2157)  

This article is cited in 9 scientific papers (total in 9 papers)

Whitney folds in phase spaces of some semilinear Sobolev-type equations

T. A. Bokarevaa, G. A. Sviridyukb

a Herzen State Pedagogical University of Russia
b Chelyabinsk State University

Full text: PDF file (935 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 237–242

Bibliographic databases:

UDC: 517.5+517.9
Received: 25.10.1991

Citation: T. A. Bokareva, G. A. Sviridyuk, “Whitney folds in phase spaces of some semilinear Sobolev-type equations”, Mat. Zametki, 55:3 (1994), 3–10; Math. Notes, 55:3 (1994), 237–242

Citation in format AMSBIB
\Bibitem{BokSvi94}
\by T.~A.~Bokareva, G.~A.~Sviridyuk
\paper Whitney folds in phase spaces of some semilinear Sobolev-type equations
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz2157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296196}
\zmath{https://zbmath.org/?q=an:0842.35047}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 237--242
\crossref{https://doi.org/10.1007/BF02110776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2157
  • http://mi.mathnet.ru/eng/mz/v55/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Sviridyuk, V. O. Kazak, “The Phase Space of an Initial-Boundary Value Problem for the Hoff Equation”, Math. Notes, 71:2 (2002), 262–266  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. O. Kazak, “O nachalno-kraevoi zadache dlya uravneniya Khoffa v poliedralnoi oblasti”, Vestnik ChelGU, 2002, no. 6, 86–91  mathnet
    3. G. A. Sviridyuk, I. K. Trineeva, “A Whitney fold in the phase space of the Hoff equation”, Russian Math. (Iz. VUZ), 49:10 (2005), 49–55  mathnet  mathscinet  elib
    4. Sviridyuk, GA, “On the phase space fold of a nonclassical equation”, Differential Equations, 41:10 (2005), 1476  mathnet  crossref  mathscinet  zmath  isi
    5. I. A. Plyukhina, “Fazovoe prostranstvo lineinoi modeli reaktsii i diffuzii v trubchatom reaktore”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2010, no. 5, 68–72  mathnet
    6. N. A. Manakova, O. V. Gavrilova, “Optimalnoe upravlenie dlya odnoi matematicheskoi modeli rasprostraneniya nervnogo impulsa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:4 (2015), 120–126  mathnet  crossref  elib
    7. N. A. Manakova, G. A. Sviridyuk, “Neklassicheskie uravneniya matematicheskoi fiziki. Fazovye prostranstva polulineinykh uravnenii sobolevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016), 31–51  mathnet  crossref  elib
    8. O. V. Gavrilova, “Zadacha startovogo upravleniya i finalnogo nablyudeniya dlya sistemy uravnenii Fitts Khyu–Nagumo s usloviem Dirikhle–Shouoltera–Sidorova”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 10:3 (2018), 12–18  mathnet  crossref  elib
    9. O. V. Gavrilova, “Numerical study of a mathematical model of an autocatalytic reaction with diffusion in a tubular reactor”, J. Comp. Eng. Math., 5:3 (2018), 24–37  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:369
    Full text:80
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019